You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1964/53/2
On monotonous mappings of complete lattices
Download
PDF
- On monotonous mappings of complete lattices
Article
Original scientific text
Title
On monotonous mappings of complete lattices
Authors
V. Devidé
1
Affiliations
Tokyo, Japan
Fundamenta Mathematicae
1964/53/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
147-154
Main language of publication
English
Published
1964
Exact and natural sciences
mathematics